Affordable Access

Publisher Website

Continuous images of sets of reals

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
116
Issue
2
Identifiers
DOI: 10.1016/s0166-8641(00)00079-1
Keywords
  • Small Sets
  • Measure
  • Consistency

Abstract

Abstract We will show that, consistently, every uncountable set can be continuously mapped onto a non measure zero set, while there exists an uncountable set whose all continuous images into a Polish space are meager.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Δ12-sets of reals

on Annals of Pure and Applied Log... Jan 01, 1989
More articles like this..